# SDR SIMA20120805005

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 26,353 hours, 23,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
